# SDR ASMF200710012

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 48,860 hours, 33,315 cycles
- Engine: Pwa JT8D219
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50078983
- Part serial: OCT870578
- Condition: Failed
- Location: Left
- Part time: 19,002 hours, 12,206 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXING AT RUNWAY THRESHOLD,  THE TEMPERATURE OF THE MAIN LANDING GEAR BRAKE NR 1 REACHED 450 CELSIUS DEGREES, SO IT WAS NECESSARY TO STOP THE AIRCRAFT. MAINTENANCE PERSONNEL REPLACED THE LT BRAKE ASSY AND THE MAIN LANDING GEAR WHEEL NR 1 IAW MM 32-42-01 AND 32-40-01 RESPECTIVELY.
